# SDR DALA2016110308192

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TRAILING EDGE AREA STA XV2= 297 AT LT WING OUTBOARD FLAP OUTBOARD VANE.  TRAILING EDGE AREA STA XV2= 297 AT LT WING OUTBOARD FLAP OUTBOARD VANE WAS REPAIRED PER SRM 57-03D PAR 11 AND ERA 492663-14MA REV ORIGINAL.
